# SDR P5CA9600762

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER FWD PYLON ACCESS PANEL 463CL CUTOUT HAS .5 INCH CRACK AT THE AFT UPPER END.  STOP DRILLED CRACK AND INSTALLED DOUBLER IAW SRM 54-30-05.
